Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Isotone functions on partially ordered linear algebras with a multiplicative diagonal map

Authors: Taen Yu Dai and Ralph DeMarr
Journal: Proc. Amer. Math. Soc. 65 (1977), 11-15
MSC: Primary 06A70
MathSciNet review: 0485618
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The diagonal of the product of two triangular matrices is the product of the diagonals of each matrix. This idea is used to characterize Dedekind $ \sigma $-complete lattice ordered linear algebras which admit isotone functions with familiar functional and order properties as possessed by the real-valued logarithm or root function.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A70

Retrieve articles in all journals with MSC: 06A70

Additional Information

Keywords: Dedekind $ \sigma $-complete partially ordered linear algebra, lattice, diagonal, triangular matrices, matrix inequality, isotone functions
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society